| Model Number |
SC-2366-50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block d2b: pro code: qrb.Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn:m365sc2366500.Model:sc-2366-50.Serial: (b)(6).Batch: (b)(6).
Event or Problem Description
It was reported that the patients spinal cord stimulation (scs) lead on the arm was too close to the surface of the skin and was causing pain.The patient underwent a revision procedure wherein the scs lead was repositioned deeper.The patient was doing well postoperatively, and the leads remain implanted.